Papers

  1. P. Baldi, M. Berti, E. Haus, R. Montalto, Time quasi-periodic gravity water waves in finite depth, preprint 2017 (arxiv:1708.01517). (pdf)
  2. P. Baldi, E. Haus, C. Mantegazza, Non-existence of theta-shaped self-similarly shrinking networks moving by curvature, Comm. Partial Differential Equations, published online 26 March 2018, doi: 10.1080/03605302.2018.1446162. (pdf)
  3. T. Alazard, P. Baldi, D. Han-Kwan, Control of water waves, J. Eur. Math. Soc. (JEMS) 20 (2018), no. 3, 657-745. (pdf)
  4. P. Baldi, E. Haus, R. Montalto, Controllability of quasi-linear Hamiltonian NLS equations, J. Differential Equations 264 (2018), no. 3, 1786-1840. (pdf)
  5. P. Baldi, E. Haus, A Nash-Moser-Hörmander implicit function theorem with applications to control and Cauchy problems for PDEs, J. Funct. Anal. 273 (2017), no. 12, 3875-3900. (pdf)
  6. P. Baldi, G. Floridia, E. Haus, Exact controllability for quasi-linear perturbations of KdV, Anal. PDE 10 (2017), no. 2, 281-322. (pdf)
  7. P. Baldi, M. Berti, R. Montalto, KAM for autonomous quasi-linear perturbations of KdV, Ann. Inst. H. Poincaré (C) Anal. Non Linéaire 33 (2016), no. 6, 1589-1638. (pdf), (open access link)
  8. P. Baldi, M. Berti, R. Montalto, KAM for autonomous quasi-linear perturbations of mKdV, Boll. Unione Mat. Ital. 9 (2016), no. 2, 143-188. (pdf)
  9. T. Alazard, P. Baldi, Gravity capillary standing water waves, Arch. Ration. Mech. Anal. 217 (2015), no. 3, 741-830. (pdf)
  10. P. Baldi, M. Berti, R. Montalto, KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation, Math. Annalen 359 (2014), no. 1-2, 471-536. (pdf)
  11. P. Baldi, Periodic solutions of fully nonlinear autonomous equations of Benjamin-Ono type, Ann. Inst. H. Poincaré (C) Anal. Non Linéaire 30 (2013), no. 1, 33-77. (pdf)
  12. P. Baldi, J. Toland, Steady periodic water waves under nonlinear elastic membranes, J. Reine Angew. Math. 652 (2011), 67-112. (pdf)
  13. P. Baldi, J. Toland, Bifurcation and secondary bifurcation of heavy periodic hydroelastic travelling waves, Interfaces Free Bound. 12 (2010), no. 1, 1-22. (pdf)
  14. P. Baldi, Periodic solutions of forced Kirchhoff equations, Ann. Sc. Norm. Sup. Pisa, Cl. Sci. (5), Vol. 8 (2009), no. 1, 117-141. (pdf)
  15. P. Baldi, M. Berti, Forced vibrations of a nonhomogeneous string, SIAM J. Math. Anal. 40 (2008), no. 1, 382-412. (pdf)
  16. P. Baldi, M. Berti, Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies, Rend. Lincei Mat. Appl. 17 (2006), no. 3, 257-277. (pdf)
  17. P. Baldi, Quasi-periodic solutions of the equation v_{tt} - v_{xx} + v^3 = f(v), Discr. Cont. Dynam. Systems 15 (2006), no. 3, 883-903. (pdf)
  18. Expository papers

  19. P. Baldi, M. Berti, E. Haus, R. Montalto, KAM for gravity water waves in finite depth, preprint 2017. (pdf)
  20. P. Baldi, E. Haus, C. Mantegazza, On the Classification of Networks Self-Similarly Moving by Curvature, Geometric Flows 2 (2017), no. 1, 125-137. (pdf)
  21. P. Baldi, E. Haus, C. Mantegazza, Networks self-similarly moving by curvature with two triple junctions, Rend. Lincei Mat. Appl. 28 (2017), no. 2, 323-338. (pdf)
  22. P. Baldi, M. Berti, R. Montalto, KAM for quasi-linear KdV, C. R. Acad. Sci. Paris, Ser. I 352 (2014), no. 7-8, 603-607. (pdf)
  23. P. Baldi, M. Berti, R. Montalto, A note on KAM theory for quasi-linear and fully nonlinear forced KdV, Rend. Lincei Mat. Appl. 24 (2013), no. 3, 437-450. (pdf)

(update 27/03/2018)